# SDR CALA2016010800034

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 38,069 hours, 12,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE SKIN SHOWS DENT DAMAGE, JUST FWD OF BS 740 RT, BETWEEN STRINGERS 24 & 25 RT.  REQUIRED INITIATE DIP FOR REINSPECTION ON CYCLE 37500.  DAMAGE AREA 1 1/16 X 1 1/2 WITH A DOUBLER 8 1/4 X 8 3/4.  ACCOMPLISHED REPAIR IAW SRM 53-00-01 REPAIR 3 WILL REQUIRE INITIAL THRESHOLD INSPECTION AT 37500 TO BE INTERVAL AT 6K CYCLES USING A HIGH FREQUENCY EDDY CURRENT.  ACCOMPLISH INITIAL THRESHOLD INSPECTION WITHIN 37500 FLIGHT CYCLES.  THEN PERFORM REPETITIVE INSPECTION WITHIN 6000 FLIGHT CYCLES THEREAFTER.
